×

A study of the global asymptotic stability of a one-parameter family of systems. (English) Zbl 1301.34073

Dokl. Math. 89, No. 1, 110-111 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 6, 531-532 (2014).

MSC:

34D23 Global stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Nonlinear Oscillations (Nauka, Moscow, 1974) [in Russian]. · Zbl 0303.34043
[2] Borisov, A V; Kozlov, V V; Mamaev, I S, No article title, Nelineinaya Dinamika, 3, 255-296, (2007)
[3] Borisov, A V; Kozlov, V V; Mamaev, I S, No article title, Regul. Chaot. Dyn., 12, 531-565, (2007) · Zbl 1229.37107
[4] Sadovnikov, B I; Inozemtseva, N G; Inozemtsev, V I, No article title, Fiz. Elem. Chastits At. Yadra, 41, 1982-1989, (2010)
[5] B. I. Sadovnikov, N. G. Inozemtseva, and V. I. Inozemtsev, The International Bogolubov Conference, Dubna, Russia, 2009 (Moscow, 2009), p. 247.
[6] E. A. Barabashin and N. N. Krasovskii, Prikl. Mat. Mekh. 18 (1954).
[7] Grishanina, G E; Inozemtseva, N G; Sadovnikov, B I, No article title, Mat. Zametki, 93, 624-629, (2013) · Zbl 1280.34058
[8] G. E. Grishanina, S.G. Krein Voronezh Winter Mathematical Workshop-2010, Voronezh, Russia, 2010 (Voronezh, 2010), pp. 47-48 [in Russian].
[9] Bobylev, N A, No article title, Mat. Zametki, 34, 387-398, (1983)
[10] N. A. Bobylev and G. V. Kondakov, Avtom. Telemekh., No. 5, 46-57 (1991).
[11] V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations (Gostekhizdat, Moscow, 1949) [in Russian]. · Zbl 0089.29502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.